# SDR CALA2025041403775

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 35,957 hours, 13,116 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: L6392
- Condition: Not Reported
- Location: Zone 200
- Part time: 42,198 hours, 15,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT LIFERAFT PER T/A DIP 3356525 REMOVED AND REPLACED AFT LIFERAFT 29-0525-8-0685, PART INSTALLED ON 58-2581-9-0001, PN: 64356-101, SN: M14532, PART OFF 58-2581-9-0001, PN: 64356-101, SN: L6392. PLEASE DISREGARD ENTERED IN ERROR.
